# SDR AWXA200700089

- Difficulty date: December 20, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,314 hours, 24,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500
- Component: Slat
- Component part number: 114N4002131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - LEFT WING NR 1 SLAT OUTBOARD TRAILING EDGE WEDGE DELAMINATED, WS 799 - WS 801.  REPAIRED LEFT WING NR 1 SLAT OUTBOARD TRAILING EDGE WEDGE, WS 799 - WS 801 IAW B757-200 SRM 51-70-10-2R4, REPAIR 4, FIG 201.
